# SDR 2008UALA00953

- Difficulty date: February 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 27,035 hours, 10,497 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT AFT SLIDE INDICATION INOP ON DOOR-OXY SYSTEM ECAM PAGE - DOOR-OXY CREW COMMENTS:  UNABLE TO ARM SLIDE FOR DOOR 2R.  FOUND RUBBER TRIM AROUND DOOR ARM HANDLE NOT SECURE.  REPOSITIONED AND SECURED TRIM, DOOR ARMS AND DISARMS NORMALLY.
